Alert archive / California / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 5, NWS Medford, OR

July 9, 2014Siskiyou County, California

NWS Medford, OR issued this severe thunderstorm warning at Jul 9, 2014, 6:02 PM PDT for Siskiyou County, California. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2014, 6:02 PM PDT (01:02 UTC)
Expired
Jul 9, 2014, 6:30 PM PDT
In force
28 min
Issued by
NWS Medford, OR
Area
Storm-based polygon

County Siskiyou County, CA

The radar

The Medford radar (KMAX), 36 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 1.0 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2014-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 734 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2014-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
734 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
2711 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

950 
WUUS56 KMFR 100102
SVRMFR
CAC093-100130-
/O.NEW.KMFR.SV.W.0005.140710T0102Z-140710T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
602 PM PDT WED JUL 9 2014

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL SISKIYOU COUNTY IN NORTHERN CALIFORNIA...

* UNTIL 630 PM PDT

* AT 558 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  COMPLEX OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE  
  HAIL. HEAVY RAIN IS  EXPECTED WITH THESE STORMS AND SMALL ROCK     
  SLIDES AND WATER OVER ROADWAYS IS POSSIBLE. THESE STORMS ARE       
  LOCATED NEAR KLAMATH RIVER AND WEST TO NEAR SCOTT BAR...OR 10 TO   
  20 MILES NORTHWEST OF YREKA. THESE STORMS ARE NEARLY STATIONARY. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SCOTT
  BAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND LIGHTNING.
PEOPLE OUTSIDE SHOULD SEEK SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4168 12296 4184 12311 4190 12275 4183 12268
TIME...MOT...LOC 0059Z 058DEG 2KT 4184 12275

$$

CC
2 follow-up statements
595 
WWUS56 KMFR 100107
SVSMFR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
607 PM PDT WED JUL 9 2014

CAC093-100130-
/O.CON.KMFR.SV.W.0005.000000T0000Z-140710T0130Z/
SISKIYOU CA-
607 PM PDT WED JUL 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM PDT
FOR NORTH CENTRAL SISKIYOU COUNTY...

AT 558 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  HEAVY RAIN IS ALSO EXPECTED WITH THESE STORMS AND SMALL ROCK 
SLIDES AND WATER OVER ROADWAYS IS POSSIBLE. THESE STORMS ARE LOCATED 
ALONG HIGHWAY 96 NEAR KLAMATH RIVER AND WEST TO SCOTT BAR...OR 10 TO 
20 MILES NORTHWEST OF YREKA. THESE STORMS ARE NEARLY STATIONARY.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SCOTT
BAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4168 12296 4184 12311 4190 12275 4183 12268
TIME...MOT...LOC 0105Z 058DEG 2KT 4184 12275

$$

CC
792 
WWUS56 KMFR 100129
SVSMFR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
629 PM PDT WED JUL 9 2014

CAC093-100137-
/O.EXP.KMFR.SV.W.0005.000000T0000Z-140710T0130Z/
SISKIYOU CA-
629 PM PDT WED JUL 9 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SISKIYOU COUNTY
WILL EXPIRE AT 630 PM PDT...

THE STORMS ALONG HIGHWAY 96 BETWEEN KLAMATH RIVER AND SCOTT BAR HAVE 
WEAKENED AND ARE NOT EXPECTED TO BE SEVERE. THESE STORMS ARE STILL 
PRODUCING HEAVY RAIN IN THE AREA AND ARE CAPABLE OF PRODUCING SMALL 
HAIL. 

LAT...LON 4168 12296 4184 12311 4190 12275 4183 12268
TIME...MOT...LOC 0127Z 058DEG 2KT 4183 12276

$$

CC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 2:57 PM PDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jul 9, 2:57 PM PDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
257 PM PDT WED JUL 9 2014

.DISCUSSION...ISOLATED THUNDERSTORMS HAVE DEVELOPED WITH ABUNDANT
MOISTURE AND WEAK INSTABILITY. THE 12Z MEDFORD SOUNDING SHOWED
1.38 INCHES OF PRECIPITABLE WATER WHICH IS GREATER THAN THE 99TH
PERCENTILE FOR THIS TIME OF YEAR. THE LATEST STORM PREDICTION
CENTER MESOSCALE ANALYSIS SHOWS CAPES AROUND 500 J/KG. THIS
ANALYSIS ALSO SHOWS CONVECTIVE INHIBITION NORTH AND WEST OF MOUNT
ASHLAND WHICH IS WHERE A SHOWER DISSIPATED. THE GREATER
INSTABILITIES ARE OVER SOUTHERN KLAMATH...SISKIYOU...AND MODOC
COUNTIES WHICH MATCH WELL WITH THE STRONGEST THUNDERSTORMS. WE
RECEIVED A REPORT OF ONE-HALF INCH HAIL AND NEARLY ONE-HALF INCH
OF RAIN FROM A STORM THAT PASSED THROUGH TENNANT EARLY THIS AFTERNOON.

A CHALLENGING FORECAST THROUGH THE WEEKEND. ONCE AGAIN THERE WILL
BE HIGHER THAN NORMAL MOISTURE ALONG WITH WEAK INSTABILITY WHICH COULD
PRODUCE ISOLATED THUNDERSTORMS THURSDAY AFTERNOON FROM THE
CASCADES EAST AND SISKIYOUS SOUTH. THURSDAY NIGHT LOOKS INTERESTING
AS A WAVE LIFTS ACROSS CENTRAL CALIFORNIA. THE MODELS SHOW A 250
MB JET OF 60 KNOTS WITH NORTHERN CALIFORNIA IN THE LEFT-FRONT
QUADRANT OF THE JET IN DIFLUENT FLOW. COULD SEE MID LEVEL
INSTABILITY AND THE POSSIBILITY OF THUNDERSTORMS DEVELOPING
OVERNIGHT AND MOVING INTO NORTHERN CALIFORNIA...AND POSSIBLY
SOUTHERN OREGON.

FRIDAY AFTERNOON AND EVENING HAVE THE BEST POTENTIAL FOR
THUNDERSTORMS BUT WITH CAVEATS. THE 250 MB JET IS IN A GOOD
LOCATION TO OUR SOUTHEAST WITH MUCH OF OUR AREA IN DIFLUENT FLOW
ALOFT. THE UPPER TROUGH APPROACHES CLOSE TO PEAK HEATING.
HOWEVER...THE AMOUNT OF INSTABILITY IS IN QUESTION. IF THERE IS A
LOT OF CLOUD COVER FROM MORNING CONVECTION THAT DOES NOT CLEAR
THEN THE INSTABILITY WILL BE LESS BUT IF IT CLEARS IN THE
AFTERNOON THEN THERE WOULD BE MORE THUNDERSTORM DEVELOPMENT AND
POSSIBLY A FEW SEVERE STORMS.

A SOUTHERLY FLOW ALOFT PERSISTS INTO THE WEEKEND WITH ANOTHER LOW
OFFSHORE OF CALIFORNIA APPROACHING ON SUNDAY. ISOLATED
THUNDERSTORMS REMAIN IN THE FORECAST IN THIS PATTERN. A RIDGE
ALOFT BEGINS TO BUILD EARLY NEXT WEEK WHICH MEANS AN ENHANCEMENT
OF THE SUMMER HEAT AND LESS THUNDERSTORM ACTIVITY.

&&

.AVIATION...ISOLATED THUNDERSTORMS EAST OF THE CASCADES AND SOUTH
OF THE SISKIYOUS WILL DISSIPATE NEAR AND AFTER SUNSET. OTHERWISE
VFR CONDITIONS INLAND. AT THE COAST...GUSTY NORTHERLY WINDS WILL
WEAKEN THIS EVENING. IFR CONDITIONS WILL PERSIST AROUND BROOKING
INTO THURSDAY. IFR CONDITIONS WILL RETURN ELSEWHERE AT THE COAST
MAINLY NORTH OF CAPE BLANCO AS FAR INLAND AS THE COQUILLE VALLEY
LATE TONIGHT.

&&

.MARINE...OFFSHORE HIGH PRESSURE CONTINUES WITH A THERMAL TROUGH OF LOW
PRESSURE ALONG THE SOUTHERN OREGON COAST. MODERATE TO STRONG NORTH
WINDS WILL CONTINUE INTO THURSDAY WITH STEEP TO VERY STEEP SEAS
OVER THE WATERS. HIGHEST SEAS AND STRONGEST WINDS WILL BE SOUTH OF
CAPE BLANCO. BOTH WINDS AND SEAS ARE EXPECTED TO DECREASE LATE IN
THE WEEK INTO SATURDAY. THE THERMAL TROUGH PATTERN IS EXPECTED TO
REDEVELOP ON SUNDAY AND STRENGTHEN MONDAY.

&&

FIRE WEATHER...CURRENT VISIBLE AND RADAR IMAGES SHOW ISOLATED
THUNDERSTORMS MAINLY CONFINED TO NORTHERN CAL AND ALONG AND EAST OF
THE CASCADES. MODELS SHOW STORM MOTION WILL BE FROM WEST TO
SOUTHWEST TO EAST TO NORTHEAST. STORMS ARE EXPECTED TO BE SLOW
MOVERS, SO A FEW OF THE HEAVIER CELLS COULD PRODUCE LOCALLY HEAVY
RAIN AND SMALL HAIL GIVEN THAT PWATS REMAIN HIGH FOR THIS TIME OF
YEAR...AROUND 1.00 INCH SOME CLOUDS ARE DEVELOPING AND BUILDING WEST
OF THE CASCADES NEAR THE SISKIYOU/JOSEPHINE COUNTY LINE, BUT THE CAP
IS STRONGER, SO DON'T EXPECT MUCH TO DEVELOP FROM THIS. FORCING FOR
THUNDERSTORMS REMAINS WEAK THURSDAY, BUT THERE'S A SLIGHT CHANCE
AGAIN IN NORTHERN CALIFORNIA AND OVER THE EAST SIDE. THURSDAY NIGHT
THROUGH FRIDAY WILL BE A KEY PERIOD TO WATCH CLOSELY AND MUCH WILL
DEPEND ON THE TIMING. CURRENTLY, THE MODELS ARE IN SIMILAR AGREEMENT
SHOWING STRONG NEGATIVELY TILTED TROUGH MOVING UP FROM NORTHERN CAL
INTO SOUTHWEST OREGON WITH PLENTY OF MONSOONAL MOISTURE BEING
ADVECTED NORTHWARD. THE MODELS SUGGEST MUCH OF THE INSTABILITY COULD
BE ELEVATED AND JET ENERGY AT 250 MB WILL MOVE INTO THE AREA WHICH
COULD RESULT IN MORE FREQUENT STORMS. STEERING WINDS ARE EXPECTED TO
BE FROM THE SOUTH WHICH WILL FAVOR INCREASED THUNDERSTORM COVERAGE
INTO THE VALLEYS WEST OF THE CASCADES. -PETRUCELLI

&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...
CA...NONE.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 8 PM PDT THURSDAY FOR
     PZZ350-356-370-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 AM PDT FRIDAY
     FOR PZZ350-356.
     HAZARDOUS SEAS WARNING UNTIL 11 PM PDT THIS EVENING FOR
     PZZ356-370.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 AM PDT FRIDAY
     FOR PZZ370-376.
     GALE WARNING UNTIL 2 AM PDT THURSDAY FOR PZZ376.
     HAZARDOUS SEAS WARNING UNTIL 11 AM PDT THURSDAY FOR PZZ376.

RES/RES/MAP

In the hours before

Special weather statement, Jul 9, 4:30 PM PDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
430 PM PDT WED JUL 9 2014

CAZ081-100015-
CENTRAL SISKIYOU COUNTY CA-
430 PM PDT WED JUL 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SISKIYOU COUNTY UNTIL
515 PM PDT...

AT 424 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STORMS 9 MILES NORTH OF YREKA.  THESE STORMS ARE MOVING
SLOWLY TO THE SOUTH AND EAST.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. PONDING OF WATER
ON ROADWAYS IS LIKELY.

AREAS AFFECTED BY THIS STORM INCLUDE...INTERSTATE 5 BETWEEN HILT AND
YREKA AND HIGHWAY 96 JUST WEST OF INTERSTATE 5.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4182 12249 4176 12261 4195 12285 4199 12266
TIME...MOT...LOC 2327Z 329DEG 2KT 4186 12259

SK
Special weather statement, Jul 9, 4:43 PM PDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
443 PM PDT WED JUL 9 2014

CAZ084-ORZ029-100030-
KLAMATH BASIN OR-NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES CA-
443 PM PDT WED JUL 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN KLAMATH AND
NORTHEASTERN SISKIYOU COUNTIES UNTIL 530 PM PDT...

AT 439 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DORRIS...OR 22 MILES SOUTHWEST OF KLAMATH
FALLS...MOVING SOUTH AT 5 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...DORRIS.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4196 12188 4186 12202 4200 12213 4207 12193
TIME...MOT...LOC 2343Z 341DEG 3KT 4195 12201

PETRUCELLI
Special weather statement, Jul 9, 4:47 PM PDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
447 PM PDT WED JUL 9 2014

CAZ080-100030-
WESTERN SISKIYOU COUNTY CA-
447 PM PDT WED JUL 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SISKIYOU COUNTY UNTIL 530
PM PDT...

AT 444 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GREENVIEW...OR 23 MILES SOUTHWEST OF YREKA.
THIS STORM WAS NEARLY STATIONARY.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...GREENVIEW...ETNA.

DRIVERS SHOULD USE EXTRA CAUTION AS PONDING OF WATER ON ROADWAYS IS
LIKELY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER
IN A STURDY BUILDING.

LAT...LON 4143 12284 4139 12303 4162 12307 4165 12285
TIME...MOT...LOC 2345Z 346DEG 2KT 4150 12295

SK
Local storm report, Jul 9, 5:07 PM PDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
507 PM PDT WED JUL 9 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HEAVY RAIN       2 S GREENVIEW           41.52N 122.91W
07/09/2014  E0.50 INCH       SISKIYOU           CA   TRAINED SPOTTER

            HEAVY DOWNPOUR. LOTS OF THUNDER AND
            LIGHTNING. NO HAIL. LIGHT WIND.

&&

NWS MEDFORD OR
IRIS SYSTEM
Local storm report, Jul 9, 5:18 PM PDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
518 PM PDT WED JUL 9 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HEAVY RAIN       5 W GRENADA             41.66N 122.61W
07/09/2014  E1.00 INCH       SISKIYOU           CA   TRAINED SPOTTER

            HEAVY PONDING ON ROADS. PEA SIZED HAIL.
            WINDY WHEN THUNDERSTORM WENT THROUGH.

&&

NWS MEDFORD OR
IRIS SYSTEM
Special weather statement, Jul 9, 5:19 PM PDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
519 PM PDT WED JUL 9 2014

CAZ080-081-100100-
CENTRAL SISKIYOU COUNTY CA-WESTERN SISKIYOU COUNTY CA-
519 PM PDT WED JUL 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SISKIYOU COUNTY UNTIL
600 PM PDT...

AT 513 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KLAMATH RIVER...OR 11 MILES NORTHWEST OF
YREKA...MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...HIGHWAY 96 AND TREE OF HEAVEN
CAMPGROUND.

DRIVERS SHOULD USE EXTRA CAUTION AS PONDING OF WATER ON ROADWAYS IS
LIKELY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER
IN A STURDY BUILDING.

LAT...LON 4176 12269 4182 12287 4192 12276 4186 12258
TIME...MOT...LOC 0016Z 335DEG 17KT 4184 12273

SK

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 5:19 PM PDTSpecial Weather StatementMFRSiskiyou41 min
Jul 10, 2:18 PM PDTRed Flag WarningMFRModoc, Siskiyou29 hr

Nearby

Severe Thunderstorm Warnings in California, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.